# SDR USAABB95001

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 3508806
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SFO - FL0066, AFTER TAKEOFF FROM SFO, CREW RECEIVED THE RIGHT ENGINE HYDRAULIC PUMP OVERHEAT LIGHT, RIGHT ELECTRIC PUMP OVERHEAT LIGHT, AND THE ASSOCIATED EICAS MESSAGES.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
